# SDR MWEA97822

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CENTER WINDSHIELD WINDOW OUTER PANE CRACKED PASSING THROUGH 10,500 FT.  MTC REMOVED AND REPLACED CENTER WINDSHIELD IAW SRM 56-10-1.
